# SDR SWAA2025012086390

- Difficulty date: January 15, 2025
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N8675A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35976
- Aircraft time: 30,251 hours, 14,784 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT HAND EMERGENCY EXIT DOOR LIGHTS INOP<[01] REMOVED AND REPLACED CHARGER ASSY AND BATTERY IAW AMM 33-51-06 SYSY OPERATION NORMAL;[02] INSPECTED REMOVED AND REPLACED CHARGER ASSY AND BATTERY IAW AMM 33-51-06 SYSY OPERATION NORMAL
